Alert archive / Maine / Gale Warnings in 2016
Gale Warning 37, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Dec 24, 2016, 3:00 AM EST. It took effect at Dec 24, 2016, 10:00 AM EST. It was in force for 29 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 24, 2016, 3:00 AM EST (08:00 UTC)
- In effect from
- Dec 24, 2016, 10:00 AM EST
- Expired
- Dec 25, 2016, 3:15 PM EST
- In force
- 29 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
333 WHUS71 KCAR 240800 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 300 AM EST SAT DEC 24 2016 ANZ050-051-241600- /O.CAN.KCAR.GL.W.0036.000000T0000Z-161224T2200Z/ /O.NEW.KCAR.GL.W.0037.161224T1500Z-161225T0000Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 300 AM EST SAT DEC 24 2016 ...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING. * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-241600- /O.UPG.KCAR.SC.Y.0100.000000T0000Z-161224T2200Z/ /O.NEW.KCAR.GL.W.0037.161224T1500Z-161225T0000Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 300 AM EST SAT DEC 24 2016 ...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 40 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
6 follow-up statements
878 WHUS71 KCAR 242003 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 303 PM EST SAT DEC 24 2016 ANZ050>052-250415- /O.EXT.KCAR.GL.W.0037.000000T0000Z-161225T2100Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 303 PM EST SAT DEC 24 2016 ...GALE WARNING NOW IN EFFECT UNTIL 4 PM EST SUNDAY... * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
901 WHUS71 KCAR 242312 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 612 PM EST SAT DEC 24 2016 ANZ050>052-250715- /O.CON.KCAR.GL.W.0037.000000T0000Z-161225T2100Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 612 PM EST SAT DEC 24 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
980 WHUS71 KCAR 250214 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 914 PM EST SAT DEC 24 2016 ANZ050>052-251015- /O.CON.KCAR.GL.W.0037.000000T0000Z-161225T2100Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 914 PM EST SAT DEC 24 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
277 WHUS71 KCAR 250808 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 308 AM EST SUN DEC 25 2016 ANZ050>052-251615- /O.CON.KCAR.GL.W.0037.000000T0000Z-161225T2100Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 308 AM EST SUN DEC 25 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
779 WHUS71 KCAR 251117 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 617 AM EST SUN DEC 25 2016 ANZ050>052-251930- /O.CON.KCAR.GL.W.0037.000000T0000Z-161225T2100Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 617 AM EST SUN DEC 25 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
470 WHUS71 KCAR 252015 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 315 PM EST SUN DEC 25 2016 ANZ050-051-260415- /O.CAN.KCAR.GL.W.0037.000000T0000Z-161225T2100Z/ /O.NEW.KCAR.SC.Y.0101.161225T2015Z-161226T0900Z/ /O.NEW.KCAR.GL.A.0020.161227T0400Z-161227T1500Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 315 PM EST SUN DEC 25 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST MONDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ052-260415- /O.CAN.KCAR.GL.W.0037.000000T0000Z-161225T2100Z/ /O.NEW.KCAR.SC.Y.0101.161225T2015Z-161226T0900Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 315 PM EST SUN DEC 25 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST MONDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 1 TO 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Dec 24, 12:17 AM EST, 2 hours 43 minutes earlier.
Area forecast discussion, Dec 24, 12:17 AM EST, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1217 AM EST Sat Dec 24 2016
.SYNOPSIS...
A cold front will cross the area Saturday. Strong high pressure
will build toward the region from the northwest Sunday. Another
system will approach on Monday.
&&
.NEAR TERM /THROUGH TODAY/...
1215 am update...
Clrng line is slowly lifting north but latest guidance indicates
nrn Aroostook wl likely be stuck in low clds thru about 09z. Thus,
hv bumped mins up by 3-5 degrees, mainly acrs nrn sxns. No other
chgs needed with this update.
Previous discussion...
Clouds will increase overnight in advance of the next system
approaching from the west. Low temperatures tonight will once
again be above normal for this time of year, mainly in the low to
mid 20s.
Saturday will be a cloudy day with some light precipitation
expected to overspread the area from west to east by mid morning,
as a shortwave approaches from the west. This will be a quick
moving system with most of the precipitation winding down later
Saturday afternoon. Across the north the precipitation will be in
the form of light snow with any accumulation an inch or less.
Across central and downeast areas, precipitation will begin as
light snow and then mix with and change to rain from the greater
Bangor region and downeast Maine. Any snow accumulations in this
area will be less than an inch. High temperatures on Saturday will
range from the low to mid 30s across the north and mid to upper
30s central and downeast, which is well above normal for this
time of year.
&&
.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
The models are in good agreement through the period. A low in
central Quebec with an associated cold front extending south
through central New Brunswick, Nova Scotia, then southwest into
central Florida. Higher pressure builds into Maine. The high will
dominate the weather for the area through much of the period,
finally ridging east of the area Monday afternoon as a warm front
moves into western Maine. The warm front will move to the eastern
portions of the state by the end of the period.
Loaded a blend of the GFS/GEM/NAM/ECMWF to smooth out the minor
differences in the models. Loaded NAWAVE4 for seas in the coastal
waters. Loaded windgust by factor tool. For QPF used GFS.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
The extended models are in good general agreement. A low south of
James Bay, with a frontal system extending east across central
Quebec, then south through Maine will be the major system
affecting the weather early in the period. Tuesday morning the low
moves over the southern portions of the St Lawrence River, the
cold front will move east to eastern New Brunswick. A trough will
extend from the low back across the Great Lakes. Tuesday evening
the low will move east to eastern Quebec, the trough will move
into northern Maine. The trough will remain across Maine through
Wednesday evening, Thursday morning a warm front will move into
western Maine. The associated cold front will move to central
Maine Thursday afternoon, then into New Brunswick Thursday
evening. The low will track across central Quebec, keeping
northern Maine in wrap around precip through the end of the
period. Southern Maine will be under high pressure ridge through
the end of the period.
Loaded a blend to smooth out the minor differences in the models.
Loaded NAWAVE4 for seas in the coastal waters. Loaded windgust by
factor tool.
&&
.AVIATION /05Z SATURDAY THROUGH WEDNESDAY/...
NEAR TERM: MVFR expected at FVE until 13z, CAR until 12z and PQI
until 09z. Brief VFR conds expected before next round of MVFR/IFR moves
in from storm system after 18z. HUL, BGR and BHB will see VFR
until closer to 18z when IFR restrictions move in HUL in -sn, and
MVFR in -ra at BHB and BGR.
SHORT TERM: VFR conditions Sunday with a few patches of fog around
areas of open water along lakes and streams throughout the area.
VFR conditions will continue into early morning Monday. Increasing
clouds and decreasing ceilings from mid morning Monday as a warm
front moves into the state from the west. Ceiling falling to MVFR
for FVE, CAR, and PQI by early afternoon. MVFR conditions HUL,
BGR, and BHB by late afternoon in light snow. MVFR to IFR
conditions across FVE, CAR, and PQI late afternoon to early
evening as snow increases and VSBY and CIGS decrease. IFR all
sites Monday night until early Tuesday morning. VFR conditions
return to all sites except MVFR for FVE and CAR in scattered
snowshowers in wrap around pcpn Tuesday morning. MVFR with
scattered snowshowers will spread to all sites Tuesday afternoon.
VFR with ocnl periods of MVFR in snowshowers Wednesday and
Wednesday night. A warm front will push into western Maine early
Thursday morning, bringing IFR conditions to the area through the
end of the period.
&&
.MARINE...
NEAR TERM: Winds/seas will remain below headline criteria this
evening and then begin to increase late tonight. Have issued a
gale warning starting late tonight for the outer waters and a
small craft advisory for the intra-coastal zones. However, the
strongest winds will hold off until later Saturday morning through
early Saturday afternoon.
SHORT TERM: A small craft will be in effect at the start of the
period through most of the day Sunday. Winds and seas will subside
Sunday evening, however winds will again build across the waters
towards the end of the period and a small craft may be required.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...None.
MARINE...Small Craft Advisory until 5 PM EST this afternoon for ANZ052.
Gale Warning until 5 PM EST this afternoon for ANZ050-051.
&&
Near Term...Duda/Farrar
Short Term...Norton
Long Term...Norton
Aviation...Duda/Farrar/Norton
Marine...Duda/Farrar/NortonHazardous weather outlook, Dec 23, 2:41 PM EST, 12 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CARIBOU ME 241 PM EST FRI DEC 23 2016 MEZ001>006-010-011-015>017-029>032-241945- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 241 PM EST FRI DEC 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE...EAST CENTRAL MAINE...EASTERN MAINE...FAR NORTHERN MAINE...INTERIOR DOWNEAST MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. LIGHT SNOW IS EXPECTED FOR SATURDAY AS A FRONTAL BOUNDARY SLIDES ACROSS THE REGION. SNOWFALL ACCUMULATIONS OF UP TO ONE INCH CAN BE EXPECTED. ANOTHER SYSTEM IS EXPECTED TO AFFECT THE REGION LATE MONDAY INTO EARLY TUESDAY. THIS SYSTEM WILL BRING SOME SNOW OR MIXED RAIN AND SNOW TO THE REGION WITH SOME SNOW ACCUMULATION POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ052-241945- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 241 PM EST FRI DEC 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ050-051-241945- COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 241 PM EST FRI DEC 23 2016 ...GALE WARNING IN EFFECT FROM 3 AM TO 5 PM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. HEWITT
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.